# SDR DALA1208470193

- Difficulty date: February 13, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 66,356 hours, 9,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 27AB ARE INOPERATIVE.  TWO LIGHTS WERE REPLACED AT 27B.  SYSTEM OPERATION IS NORMAL.
